# SDR TIPR200736004

- Difficulty date: July 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 76,241 hours, 18,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN GOUGED BS 1197 STRINGER 36L TO 37L.  REMOVED FASTENERS TO FACILITATE OTHER MAINTENANCE IN ACCORDANCE WITH B767 SRM 51-40-02.  REMOVED DAMAGE FOUND TO BE BEYOND LIMITS PER THE Z DIMENSION MEASUREMENT IN ACCORDANCE WITH B767 SRM 53-00-01.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IN ACCORDANCE WITH B767 SRM 53-00-01 FIG 201.  REFERENCE SERVICE ORDER 599125 OPERATION 23109.
